# SDR 2005FA0000496

- Difficulty date: March 25, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N9443L
- Make and model: Cessna 172P
- Aircraft serial: 17276558
- Engine: Lyc O360A4M
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 052600058
- Condition: Mismanufactured
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF NEW TANK, IT WAS DISCOVERED THAT THE BUNGS FOR INSTALLING THE FUEL STRAINER ASSEMBLIES HAVE BEEN BRAZED TO THE TANK INVERSELY.  THE BUNG THAT SHOULD HAVE BEEN BRAZED AT THE AFT LOCATION WAS BRAZED IN THE FORWARD MOUNT WAS BRAZED IN THE AFT MOUNT.  (K)
